Alert archive / Virginia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 152, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Aug 7, 2018, 6:51 PM EDT for 4 counties in Virginia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2018, 6:51 PM EDT (22:51 UTC)
- Expired
- Aug 7, 2018, 7:25 PM EDT
- In force
- 34 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Campbell County, VA, Charlotte County, VA, Halifax County, VA, Pittsylvania County, VA
The radar
The Roanoke radar (KFCX), 104 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.9 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 562 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 750 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -69 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
247
WUUS51 KRNK 072251
SVRRNK
VAC031-037-083-143-072345-
/O.NEW.KRNK.SV.W.0152.180807T2251Z-180807T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
651 PM EDT TUE AUG 7 2018
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Western Charlotte County in south central Virginia...
Southeastern Campbell County in central Virginia...
Northeastern Pittsylvania County in south central Virginia...
Northwestern Halifax County in south central Virginia...
* Until 745 PM EDT
* At 651 PM EDT, a severe thunderstorm was located over Mt Airy,
moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Brookneal...
Mt Airy...
Nathalie...
Cody...
and Leda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3686 7930 3701 7927 3710 7884 3681 7881
TIME...MOT...LOC 2251Z 266DEG 10KT 3693 7916
HAIL...1.00IN
WIND...60MPH
$$
Loconto2 follow-up statements
432
WWUS51 KRNK 072318
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
718 PM EDT TUE AUG 7 2018
VAC031-037-083-143-072345-
/O.CON.KRNK.SV.W.0152.000000T0000Z-180807T2345Z/
Charlotte VA-Campbell VA-Pittsylvania VA-Halifax VA-
718 PM EDT TUE AUG 7 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR
WESTERN CHARLOTTE...SOUTHEASTERN CAMPBELL...EAST CENTRAL PITTSYLVANIA
AND NORTHWESTERN HALIFAX COUNTIES...
At 717 PM EDT, a severe thunderstorm was located over Leda, moving
east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Brookneal...
Mt Airy...
Nathalie...
Cody...
and Leda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3690 7923 3702 7918 3710 7884 3681 7881
TIME...MOT...LOC 2317Z 266DEG 10KT 3694 7907
HAIL...1.00IN
WIND...60MPH
$$
Loconto519
WWUS51 KRNK 072325
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
725 PM EDT TUE AUG 7 2018
VAC031-037-083-143-072335-
/O.CAN.KRNK.SV.W.0152.000000T0000Z-180807T2345Z/
Charlotte VA-Campbell VA-Pittsylvania VA-Halifax VA-
725 PM EDT TUE AUG 7 2018
...THE SEVERE THUNDERSTORM WARNING FOR
WESTERN CHARLOTTE...SOUTHEASTERN CAMPBELL...EAST CENTRAL PITTSYLVANIA
AND NORTHWESTERN HALIFAX COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However brief gusty
winds and heavy rain are still possible with this thunderstorm.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3690 7923 3702 7918 3710 7884 3681 7881
TIME...MOT...LOC 2318Z 266DEG 10KT 3694 7904
$$
LocontoWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:10 PM EDT, 3 hours 41 minutes earlier.
Area forecast discussion, Aug 7, 3:10 PM EDT, 3 hours 41 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 310 PM EDT Tue Aug 7 2018 .SYNOPSIS... High pressure was centered over the southeastern United States providing typical summer weather conditions with a daily threat for mainly afternoon and evening thunderstorms and near seasonal temperatures. A weak cold front is approaching from the northwest and will provide better coverage of showers, and greater threat for organized storms, to the region as it crosses the area Wednesday. && .NEAR TERM /THROUGH WEDNESDAY/... As of 305 PM EDT Tuesday... For late this afternoon into early evening, instability have increased per diurnal heating cycle and with little or no cap, deep convection has formed over the mountains. Scattered showers and thunderstorms a good bet into this evening with greatest concentration along old outflow boundary that continues to sink southeast from southeastern West Virginia this morning into southwestern Virginia this afternoon. Aside for pulse storms associated with the general heating of the day, there is a chance for organization of storms to generate from this old outflow boundary. This boundary favors robust deep convection and yield strong to isolated severe storms WV/VA this afternoon and evening. With PWATs in excess of 1.50, main threats would be from torrential downpours and wet microbursts. Showers will survive through the evening, living off residual instabilities and outflow boundaries. Majority of the convection, if not all, should dissipate around midnight. Debris clouds from today's storms should limit dense fog from forming overnight. Overnight lows will ranging from the mid to upper 60s across the mountains to the low 70s east. A weak cold front will approach the area tomorrow, but may not enter the mountains until late in the day. If this is the case, scattered thunderstorms will fire during the afternoon across the mountains from heating and lingering outflow boundaries. These prefrontal mountain showers may help stabilize the environment before the front enters the area. Late in the day, convection will start east of the Blue Ridge and in the vicinity of a lee trough. Convection will likely become stronger across the piedmont as the front jumps to this surface trough. With the later arrival of the front tomorrow, more heating will help destablize the atmosphere, therefore increasing the chances for strong to severe storms across the area with the higher chance for organize storms occuring east of the Blue Ridge. SPC currently has the area in a marginal risk for storms producing damaging winds. High temperature across the mountains will warm into the 80s with low to mid 90s east. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... As of 150 PM EDT Tuesday... Enough upper support reaches southwest Virginia, northwest North Carolina, and southeast West Virginia that thunderstorms will be in full swing early Wednesday evening. Will be leaning toward the timing and placement shown by the GFS for the showers and thunderstorms on Thursday through Friday. The surface front stalls across Tennessee and North Carolina Thursday and Friday. This pushes the higher precipitable water values into the Carolinas and Tennessee Valley. However, not much change in temperatures behind the front. Confidence was average for all elements. && .LONG TERM /SATURDAY THROUGH TUESDAY/... As of 155 PM EDT Tuesday... Models continued to advertise the same synoptic pattern over the weekend as the past few runs, with an upper low closing off over the Ohio Valley and Great Lakes. The Canadian showed little movement of the upper low but the ECMWF and GFS have the low lifting northeast and becoming an open wave by Tuesday. WPC favors this more progressive solution. This is a mild and wet pattern for the Mid Atlantic region with deep southwest winds keeping moisture over the area, especially Saturday and Sunday. A push of drier air works into the region behind a front that comes through late Monday. Will keep probability of precipitation behind the second front confined to the western upslope area in the mountains. Confidence was average for temperatures and below average for timing of precipitation. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... As of 130 PM EDT Tuesday... Concerns this afternoon and evening are similar to yesterday with heating of the day deep convection likely with build-ups across the mountains leading to scattered showers and thunderstorms. A more organized area of showers/thunderstorms will be associated with the cold front in the Ohio Valley and along any outflow boundary which emanates ESE this afternoon and evening. There is some potential for organized line segments or clusters of storms to develop this afternoon across WV/VA resulting in gusty outflow winds and torrential downpours. Have include VCTS for all TAF sites today with tempo 4SM SHRA that may last 10-15 minutes. Winds today will have a westerly flavor with gradual freshening of the wind field today into Wednesday ahead of the approaching cold front, speeds averaging 8-12 kts with gusts 15-20 kts, with higher wind gusts associated with thunderstorm outflow. Extended... Best coverage of storms for the Virginias will occur mid-week (Wednesday) associated with an upper level trof and passage of the surface cold front. Focus will then shift south into the Carolinas Thursday into Friday as the front stalls across the southern Appalachians. There is a lot of uncertainty in the forecast for the weekend. Models are hinting at a cutoff low forming over the eastern CONUS which suggests a wet pattern for the Mid-Atlantic and greater potential for sub-VFR. Just not sure how much of an impact this will have attm to Cigs/Vsbys. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...RCS NEAR TERM...RCS SHORT TERM...AMS LONG TERM...AMS AVIATION...PM/RCS
Hazardous weather outlook, Aug 7, 4:10 AM EDT, 14 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 410 AM EDT Tue Aug 7 2018 VAZ007-010>014-016>020-022>024-032>035-043>047-058-059-WVZ042>044- 507-508-080900- Tazewell-Bland-Giles-Wythe-Pulaski-Montgomery-Carroll-Floyd-Craig- Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin- Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham- Halifax-Charlotte-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 410 AM EDT Tue Aug 7 2018 This Hazardous Weather Outlook is for central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Some storms Wednesday afternoon and evening may produce locally damaging wind, especially north of Route 460. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001>006-018>020-VAZ009-015-080900- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Smyth-Grayson- 410 AM EDT Tue Aug 7 2018 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina and southwest Virginia. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 7, 5:22 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
522 PM EDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TSTM WND DMG 3 NNE SHAWSVILLE 37.21N 80.24W
08/07/2018 MONTGOMERY VA PUBLIC
ONE TREE BLOWN DOWN NEAR THE INTERSECTION OF ROANOKE ROAD
AND CROZIER ROAD
&&
PWSpecial weather statement, Aug 7, 5:25 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
525 PM EDT TUE AUG 7 2018
VAZ045-046-059-072215-
Campbell-Appomattox-Charlotte-
525 PM EDT TUE AUG 7 2018
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHERN APPOMATTOX...NORTHWESTERN CHARLOTTE...AND NORTHEASTERN
CAMPBELL COUNTIES AND THE SOUTHEASTERN CITY OF LYNCHBURG...
Until 615 PM EDT.
At 524 PM EDT, a strong thunderstorm was located over Rustburg,
moving east at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Lynchburg...
Appomattox...
Phenix...
Red House...
and Concord.
This includes The following Location Liberty University.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3728 7866 3726 7868 3721 7869 3719 7868
3720 7867 3707 7867 3718 7923 3738 7917
3734 7866
TIME...MOT...LOC 2124Z 281DEG 16KT 3728 7910
LocontoSpecial weather statement, Aug 7, 5:32 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
532 PM EDT TUE AUG 7 2018
VAZ047-072230-
Buckingham-
532 PM EDT TUE AUG 7 2018
...A STRONG THUNDERSTORM WILL AFFECT
NORTH CENTRAL BUCKINGHAM COUNTY...
Until 630 PM EDT.
At 532 PM EDT, a strong thunderstorm was located near Schuyler,
moving east at 5 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Centenary.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3760 7843 3772 7865 3776 7861 3775 7858
3776 7855 3776 7850 3780 7849 3779 7848
3776 7847 3773 7840 3773 7836 3772 7836
TIME...MOT...LOC 2132Z 290DEG 6KT 3783 7864
LocontoLocal storm report, Aug 7, 5:33 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
533 PM EDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG 2 E EAST BEND 36.21N 80.47W
08/07/2018 YADKIN NC 911 CALL CENTER
SEVERAL TREES BLOWN DOWN NEAR THE INTERSECTION OF ROUTE
67 AND BUTNER MILL ROAD
&&
PWSpecial weather statement, Aug 7, 5:57 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
557 PM EDT TUE AUG 7 2018
NCZ005-006-VAZ033-043-044-058-072300-
Rockingham-Caswell-Henry-Franklin-Halifax-Pittsylvania-
557 PM EDT TUE AUG 7 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
NORTHERN ROCKINGHAM...NORTHWESTERN CASWELL...PITTSYLVANIA...WEST
CENTRAL HALIFAX...HENRY AND SOUTHEASTERN FRANKLIN COUNTIES...THE CITY
OF DANVILLE AND THE CITY OF MARTINSVILLE...
Until 700 PM EDT.
At 557 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Penhook to Leatherwood to Spencer.
Movement was east at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Danville...
Eden...
Reidsville...
Martinsville...
and Wentworth.
This includes The following Locations The Martinsville Speedway,
Martinsville Airport, and Danville Airport.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3653 8003 3654 8003 3654 8005 3660 8005
3676 7985 3702 7962 3688 7907 3655 7922
3633 7960
TIME...MOT...LOC 2157Z 292DEG 18KT 3695 7964 3673 7977 3660 8000
LocontoSpecial weather statement, Aug 7, 6:44 PM EDT, 7 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 644 PM EDT TUE AUG 7 2018 VAZ044-045-058-072345- Halifax-Campbell-Pittsylvania- 644 PM EDT TUE AUG 7 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CAMPBELL...NORTHEASTERN PITTSYLVANIA AND NORTHWESTERN HALIFAX COUNTIES... Until 745 PM EDT. At 644 PM EDT, a strong thunderstorm was located over Mt Airy. the storm is nearly stationary. Wind gusts up to 50 mph and nickel size hail are possible with this storm. Locations impacted include... Mt Airy... Cody... Leda... Straightstone... and Chalk Level. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. When it is safe to do so, please send your reports of hail of any size, as well as reports of any wind damage, including downed trees or large limbs, to the National Weather Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be shared on the National Weather Service Blacksburg Facebook page and on Twitter. LAT...LON 3690 7928 3703 7929 3710 7899 3686 7899 TIME...MOT...LOC 2244Z 264DEG 4KT 3695 7919 Loconto
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 12:10 PM EDT | Special Weather Statement | RNK | Pulaski | 35 min |
| Aug 7, 12:59 PM EDT | Special Weather Statement | RNK | Bath | 46 min |
| Aug 7, 1:35 PM EDT | Special Weather Statement | RNK | Bland, Tazewell | 55 min |
| Aug 7, 3:15 PM EDT | Special Weather Statement | RNK | Pulaski | 45 min |
| Aug 7, 3:25 PM EDT | Special Weather Statement | RNK | City of Roanoke, City of Salem | 50 min |
| Aug 7, 3:30 PM EDT | Special Weather Statement | RNK | Montgomery | 45 min |
| Aug 7, 3:56 PM EDT | Special Weather Statement | RNK | Floyd, Montgomery, City of Radford | 49 min |
| Aug 7, 4:12 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Montgomery, Roanoke, City of Roanoke, City of Salem | 63 min |
| Aug 7, 4:29 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 46 min |
| Aug 7, 4:47 PM EDT | Areal Flood Advisory | RNK | Amherst, Bedford, Campbell, City of Lynchburg | 72 min |
| Aug 7, 4:56 PM EDT | Special Weather Statement | RNK | Henry, Patrick | 49 min |
| Aug 7, 5:05 PM EDT | Special Weather Statement | RNK | Franklin, Pittsylvania, City of Martinsville | 40 min |
| Aug 7, 5:25 PM EDT | Special Weather Statement | RNK | Campbell | 50 min |
| Aug 7, 5:32 PM EDT | Special Weather Statement | RNK | Buckingham | 58 min |
| Aug 7, 5:57 PM EDT | Special Weather Statement | RNK | Henry, Pittsylvania, City of Danville, City of Martinsville | 63 min |
| Aug 7, 6:18 PM EDT | Severe Thunderstorm Warning | RNK | Halifax, Pittsylvania | 57 min |
| Aug 7, 6:44 PM EDT | Special Weather Statement | RNK | Campbell | 61 min |
| Aug 7, 7:11 PM EDT | Special Weather Statement | RNK | Charlotte | 49 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.